# SDR SCNA96419

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3350 · Emergency Lighting
- Part: Lighting
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT CABIN TRACK LIGHTING LOOSE AND BROKEN WIRES ON THE RIGHT HAND SIDE.  SECURED TRACK, REPAIRED WIRES AND OPS CHECKED IN ACCORDANCE WITH MM 33-50-00.
